# SDR SWIA2024072900007

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N511SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000892
- Aircraft time: 7,175 hours, 4,005 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LND GEAR DISAGREE MASTER WARNING SHORTLY AFTER TO. RAN QRH AND RETURNED TO FIELD. (FLIGHT 6351 - FILED CLOSED)TROUBLESHOT LND GEAR DISAGREE PER FIM 32-61-00-810-903-A. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW AMM 32-33-01-000-801-A. SEE EAML 1398045 FOR OPERATIONAL CHECK OF LANDING GEAR CONTROL LEVER.
